# SDR DALA2022021500984

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 87,642 hours, 40,404 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 RT MAIN GEAR DOOR ACTUATOR FORWARD AND AFT LUGS SHOWING CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 597133-14AD REV. ORIG. (2121482)
